Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 7680698, 12 pages
https://doi.org/10.1155/2017/7680698
Research Article

Failure Diagnosis for Distributed Stochastic Discrete Event Systems

1Key Laboratory of Symbolic Computation and Knowledge Engineering of Ministry of Education, Jilin University, Changchun 130012, China
2College of Mathematics, Physics, and Information Engineering, Zhejiang Normal University, Jinhua 321004, China

Correspondence should be addressed to Dantong Ouyang; moc.361@gnotnadgnayuo

Received 10 March 2017; Revised 17 April 2017; Accepted 6 August 2017; Published 2 October 2017

Academic Editor: Huanqing Wang

Copyright © 2017 Xuena Geng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuena Geng, Dantong Ouyang, and Xiangfu Zhao, “Failure Diagnosis for Distributed Stochastic Discrete Event Systems,” Mathematical Problems in Engineering, vol. 2017, Article ID 7680698, 12 pages, 2017. doi:10.1155/2017/7680698